# SDR REXA2016042000765

- Difficulty date: April 20, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAILS 4 & 5 CORRODED.  R & R 4 & 5 RT SIDE SEAT RAILS IAW AMM 53-01-11-400-802 & REO 601R-53-00-055 REV B.
